# SDR SIMA200209309

- Difficulty date: March 24, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, CENTER BEAM GUSSET IS CORRODED BETWEEN FRAMES 30 AND 34.  REMOVED CORROSION, ACCEPTED AS IS IAW EMB GST-1014/02.  TREATED AREA IAW EMB 145 CPM 51-21-04, 51-21-05.  (M)
